MathSciNet Relay Station
MathSciNet bibliographic data
MR215145 (35 #5988) 47.85
Belluce, L. P.; Kirk, W. A. Nonexpansive mappings and fixed-points in Banach spaces. Illinois J. Math. 11 1967 474–479.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement